Quantum theory of some two-dimensional oscillator problems in complex coordinates

Research output: Contribution to journalArticle

Abstract

We present a unified approach for calculating the transformation matrix of a class of two-dimensional oscillation problems in complex coordinates as a quantum theory. These problems are characterized by the fact that their classical equations of motion are linear differential equations with constant coefficients in the complex coordinates only. They can be solved in a way no different from that of one-dimensional linear oscillation problems.

Original languageEnglish
Pages (from-to)639-645
Number of pages7
JournalChinese Journal of Physics
Volume51
Issue number4
DOIs
Publication statusPublished - 2013 Dec 1

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Quantum theory of some two-dimensional oscillator problems in complex coordinates'. Together they form a unique fingerprint.

  • Cite this